# SDR YENA20090204010

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 7,901 hours, 4,896 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1150, MCO-PWM, AIR RETURN TO MCO, FUMES IN COCKPIT AND CABIN SMELLED ACRID, QRH PROCEDURES ACCOMPLISHED.  ENG RUN, BLEED CHECK & PACKS OPS CHECK.  C/W LIVE TV INSP.  C/W T/S PER AMM 21-20-00-810-801-A FOR SMOKE/ABNORMAL SMELL IN PAX/COCKPIT, NO EVIDENCE OF ANY FAULTY SYSTEM.  REMOVED AND REPLACED RECIRCULATION AIR FILTERS FOR PRECAUTION.  A/C OK FOR SERVICE.
